# SDR DHL9970224C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK RT WING L/E FLAP NR 6, MIDDLE HINGE UPPER FITTING SUPPORT (MAGNESIUM) HAS SEVERAL AREAS OF CORROSION OR EROISION (MRKD).  REMOVED UPPER HINGE FITTING AND ATTCH LINK FOR INC NR 6 L/E FLAP PER B727 SRM 51-30-2.  INSTALLED UPPER HINGE FITTING AT RT L/E FLAP NR 6 MIDDLE HINGE AS PER B727 SRM 51-30-2.  INSTALLED BOLT ON NR 6 LE FLAP IAW B727 MM 20-50-01. N/R 2044.
